# SDR AMTA200600345

- Difficulty date: May 19, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N319TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30643
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Activated
- Location: Warning Sys
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ELEC LIGHT REMAINS ON AFTER POWERING BUSES.  PERFORMED BITE TEST, FOUND MSG STAT INV INOP1, SPCU1 INOP BAT CHRG INOP 1, AUX BAT CHGR, CLEARED ALL OF THE MSGS IAW FIM, DID NOT DUPLICATE, OK FOR SERVICE.  (K)
